# SDR UPS96420577

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, PRIMARY UPPER DECK DOOR EMERGENCY LIGHT INOP ON PREFLIGHT.  DEFERRED PER MEL 33-15 M112004 ASSIGNED.
